Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
23 p, 2.2 MB Numerical continuation of families of heteroclinic connections between periodic orbits in a Hamiltonian system / Barrabes, Esther (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística) ; Mondelo González, José María (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ollé, Merce (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
This paper is devoted to the numerical computation and continuation of families of heteroclinic connections between hyperbolic periodic orbits of a Hamiltonian system. We describe a method that requires the numerical continuation of a nonlinear system that involves the initial conditions of the two periodic orbits, the linear approximations of the corresponding manifolds and a point in a given Poincaré section where the unstable and stable manifolds match. [...]
2013
Nonlinearity, Vol. 26 (2013) , p. 2747-2765  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.